# SDR CKSA95145

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45883
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbo Compressor
- Part number: 5614845513
- Condition: Seized
- Location: Nr 2
- Part time: 59,388 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KFWA - FUMES IN COCKPIT DURING CRUISE, SUSPECT NR 2 TURBO COMPRESSOR.  FOUND NR 2 TURBO COMPRESSOR TO BE CAUSING FUMES.  DMI NR 2 TURBO COMPRESSOR IAW ZIA MEL 21-1, LOG NR 22361 PLACARDS INSTALLED.  REFERENCE MRR 95-145 OPEN/ORIG - FUMES IN COCKPIT DURING CRUISE, SUSPECT NR 2 COMPRESSOR.  REMOVED AND REPLACED NR 2 TURBO COMPRESSOR SYSTEM.  OPS AND LEAK CHECKS NORMAL IAW DC-8MM, PLACARD REMOVED.  (X)
